Alert archive / Missouri / River Flood Warnings in 2011

River Flood Warning 24, NWS St. Louis, MO

February 25, 2011Cole County, Missouri

NWS St. Louis, MO issued this river flood warning at Feb 25, 2011, 8:04 AM CST for Cole County, Missouri. It was in force for 25 hr.

The area

The counties it named.

The facts

Issued
Feb 25, 2011, 8:04 AM CST (14:04 UTC)
Expired
Feb 26, 2011, 9:11 AM CST
In force
25 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Cole County, MO

The radar

The St Louis radar (KLSX), 141 km from the middle of the area, began a volume at 14:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Moreau River (MO) near Jefferson City (JCMM7).

Action stage
13 ft
Minor stage
17 ft
Moderate stage
25 ft
Major stage
29 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06910750, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

623 
WGUS43 KLSX 251404
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
804 AM CST FRI FEB 25 2011

...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

             THE MOREAU RIVER NEAR 
              ...JEFFERSON CITY


       PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-261404-
/O.NEW.KLSX.FL.W.0024.110225T1404Z-110227T0112Z/
/JCMM7.1.ER.110225T1230Z.110225T1330Z.110226T0112Z.NO/
804 AM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY EVENING.
* AT 7:30 AM FRIDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND WILLFALL 
  BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 17.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/26  02/27  02/28  03/01  03/02

MOREAU RIVER
  JEFFERSON CITY  17.0   17.55      13.7    7.0    5.1    4.2    3.8
4 follow-up statements
609 
WGUS43 KLSX 251435
FLWLSX
BULLETIN - IMMEDIATE BROADCAST REQUESTED ..UPDATED...
FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
835 AM CST FRI FEB 25 2011


...THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN MISSOURI... 

    
              THE MOREAU RIVER NEAR 
               ...JEFFERSON CITY


          PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-261435-
/O.NEW.KLSX.FL.W.0024.110225T1435Z-110227T0600Z/
/JCMM7.1.ER.110225T1230Z.110225T1800Z.110226T0600Z.NO/
835 AM CST FRI FEB 25 2011

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL LATE SATURDAY NIGHT.
* AT 7:30 AM FRIDAY THE STAGE WAS 17.5 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* ONLY MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 18.9 FEET THIS AFTERNOON
  AND FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT.
* IMPACT...AT 17.0 FEET... MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/26  02/27  02/28  03/01  03/02

MOREAU RIVER
  JEFFERSON CITY  17.0   17.55      13.8    7.2    5.3    4.4    3.9
491 
WGUS83 KLSX 251939
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
139 PM CST FRI FEB 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
           THE MOREAU RIVER NEAR 
            ...JEFFERSON CITY  


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO ISSUE FOLLOW UP STATEMENTS 
AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-261939-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-110227T0940Z/
/JCMM7.1.ER.110225T1230Z.110226T0000Z.110226T0940Z.NO/
139 PM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY.
* AT 12:30 PM FRIDAY THE STAGE WAS 19.3 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER WILL RISE TO NEAR 19.8 FEET THIS EVENING
  AND FALL BELOW FLOOD STAGE TOMORROW.
* IMPACT...AT 17.0 FEET... MINOR FLOODING BEGINS.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/26  02/27  02/28  03/01  03/02

MOREAU RIVER
  JEFFERSON CITY  17.0   19.27      15.8    7.3    5.4    4.4    3.9
837 
WGUS83 KLSX 260152
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
752 PM CST FRI FEB 25 2011

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN 
MISSOURI...
 
  MOREAU RIVER NEAR JEFFERSON CITY AFFECTING COLE COUNTY 

.THIS FLOOD WARNING IS A RESULT OF AROUND 1.5 INCHES OF PRECIPITATION 
THE PAST 24 HOURS...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THE NATIONAL WEATHER SERVICE WILL MONITOR THIS ONGOING SITUATION AND 
ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC051-270152-
/O.EXT.KLSX.FL.W.0024.000000T0000Z-110227T1207Z/
/JCMM7.1.ER.110225T1230Z.110226T0130Z.110226T1207Z.NO/
752 PM CST FRI FEB 25 2011

THE FLOOD WARNING CONTINUES FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY
* UNTIL SATURDAY.
* AT 7:30 PM FRIDAY THE STAGE WAS 20.1 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FORECAST...THE RIVER IS CURRENTLY CRESTING AND IS FORECAST TO FALL
  BELOW FLOOD STAGE SATURDAY MORNING.

$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/26  02/27  02/28  03/01  03/02

MOREAU RIVER
  JEFFERSON CITY  17.0   20.12       17.1    7.2    5.5    4.5    3.9
643 
WGUS83 KLSX 261511
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
911 AM CST SAT FEB 26 2011

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
              THE MOREAU RIVER NEAR 
               ...JEFFERSON CITY


&&

MOC051-261541-
/O.CAN.KLSX.FL.W.0024.000000T0000Z-110227T1207Z/
/JCMM7.1.ER.110225T1230Z.110226T0130Z.110226T0802Z.NO/
911 AM CST SAT FEB 26 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE MOREAU RIVER NEAR JEFFERSON CITY.
* AT 8:30 AM SATURDAY THE STAGE WAS 10.4 FEET. 
* FLOOD STAGE IS 17.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 2:02 AM SATURDAY.
* FORECAST...THE RIVER WILL CONTINUE TO FALL.


$$

&&
                   FLD   LATEST              7AM FORECAST
LOCATION           STG  OBS STG     02/27  02/28  03/01  03/02  03/03

MOREAU RIVER
  JEFFERSON CITY  17.0   10.43       6.3    5.5    4.5    3.9    3.7

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Feb 25, 5:20 AM CST, 2 hours 44 minutes earlier.

Area forecast discussion, Feb 25, 5:20 AM CST, 2 hours 44 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
520 AM CST FRI FEB 25 2011

.DISCUSSION...
/350 AM CST FRI FEB 25 2011/

ACCUMULATING SNOW HAS BEEN RAPIDLY WINDING DOWN OVER THE LAST FEW
HOURS AS THE ASSOCIATED SHORT WAVE PUSHES TO THE EAST AND HEADS
INTO THE OHIO VALLEY. WITHIN THE NEXT HOUR OR TWO ONLY A FEW
FLURRIES ARE EXPECTED TO REMAIN ACROSS PORTIONS OF EASTERN
MISSOURI AND SOUTHWEST ILLINOIS AND THESE WILL BE GONE BY MID
MORNING AT THE LATEST. WITH THIS IN MIND I HAVE CANCELLED THE
HEADLINES WITH THIS FORECAST ISSUANCE. EXPECTING AN ABUNDANCE OF
CLOUDS AND THIS COMBINED WITH COLD AIR ADVECTION AS HIGH PRESSURE
BUILDS INTO THE AREA...WILL LIMIT THE TEMPERATURE REBOUND.

WARM AIR ADVECTION WILL BEGIN TONIGHT ABOVE THE BOUNDARY LAYER AS
THE LOW LEVEL RIDGE BEGINS TO RETREAT TO THE EAST. ALOFT A QUASI-
ZONAL FLOW REGIME WILL BE IN PLACE AND SEVERAL WEAK LOW AMPLITUDE
DISTURBANCES WITHIN THE FLOW WILL SKIRT ACROSS THE UPPER MIDWEST.
THE COMBINATION OF THESE DISTURBANCES...THE WAA AND SOME WEAK
FRONTOGENETICAL FORCING WILL BRING A CHANCE OF SNOW TO A CORIDOOR
FROM NEBRASKA ACROSS IOWA INTO NORTHERN ILLINOIS WITH THE FAR
NORTHERN PORTION OF THE CWA BEING ON THE SOUTHERN FRINGE.

A WARMING TREND IS EXPECTED AS WE HEAD INTO THE WEEKEND AND THIS
WILL BE THE HARBINGER TO A POTENTIALLY ACTIVE SUNDAY AND SUNDAY
NIGHT PERIOD AS THE POTENT UPPER LOW NOW OFF THE OREGON COAST
COMES INTO PLAY. CYCLOGENESIS IS EXPECTED TO BEGIN IN SOUTHEAST
COLORADO ON SATURDAY WITH AN WEST-EAST ORIENTED WARM FRONT
LIFTING NORTHWARD THROUGH THE CWA. AS THE FRONT BEGINS ITS
NORTHWARD PUSH IT WILL USHER LOW LEVEL MOISTURE BACK INTO THE
AREA. HOW FAR NORTH THE DEEPER MOISTURE PUSHES IS A BIT IN
QUESTION WITH THE GFS AND NAM DIFFERING ON THE NORTHWARD RETREAT
OF THIS WARM FRONT SATURDAY INTO SUNDAY. THE GFS IS A BIT MORE
AGRESSIVE AND HAS DECENT SUPPORT FROM THE SREF SO HAVE FOLLOWED
ITS SOLUTION WITH A WARM FRONT POSITION TO NEAR THE MO/IA BORDER
BY LATE SUNDAY. THE AFOREMENTIONED DIGGING WEST COAST LOW IS
EXPECTED TO BOTTOM OUT IN SOUTHERN CALIFORNIA ON SATURDAY AND
EJECT INTO THE SOUTHERN ROCKIES ON SUNDAY. IN ADVANCE OF THIS
LOW/TROF...A PLUME OF STEEP MID LEVEL LAPSE RATES WILL BEGIN TO
SPREAD INTO THE AREA LATE SATURDAY NIGHT ATOP THE DEEPENING LOW
LEVEL MOISTURE. ELEVATED INSTABILITY WILL EXIST ACROSS THE AREA ON
SUNDAY AND THIS WILL SUPPORT A THREAT OF THUNDERSTORMS. THE
GREATEST THUNDERSTORM THREAT HOWEVER WILL OCCUR ON SUNDAY NIGHT
AS THE UPPER LOW/TROF EJECT INTO THE MID MS VALLEY WITH AN
ATTENDANT DEEPENING SURFACE LOW AND COLD FRONT PROGRESSING THROUGH
THE CWA...ACCOMPANIED BY WIDESPREAD THUNDERSTORMS. BOTH LOW LEVEL SHEAR AND
DEEP LAYER SHEAR WITH BE QUITE STRONG AND MUCAPES IN THE WARM
SECTOR ARE EXPECTED TO ON THE ORDER OF 1000 J/KG. THESE UNSEASONABLY
STRONG VALUES WILL SUPPORT A THREAT OF AN ORGANIZED NOCTURNAL COLD
SEASON SEVERE WEATHER EVENT.

GLASS

&&

.AVIATION...
/446 AM CST FRI FEB 25 2011/

FLURRIES SHOULD END IN STL SHORTLY AFTER 12Z FRI. WIDESPREAD CLOUD
DECK AROUND 1500 FT IN HEIGHT SHOULD GRADUALLY RISE TO AROUND
2500 FT THIS AFTN. THE CIG HEIGHT MAY SLOWLY LOWER BACK DOWN TO
AROUND 1500 FT LATE TGT AS THE MODELS CONTINUE TO INDICATE PLENTY
OF SFC/BOUNDARY LAYER MOISTURE BELOW 850 MB OR 5000 FT THIS
FORECAST PERIOD. COULD BE FLURRIES IN UIN TGT BUT WILL LEAVE OUT OF
THE UIN TAF FOR NOW. THE N-NWLY SFC WIND WILL GRADUALLY WEAKEN
THROUGH THE DAY AS THE SFC PRESSURE GRADIENT RELAXES OVER OUR
FORECAST AREA AS A STRONG SFC RIDGE OVER THE NRN PLAINS BUILDS
SEWD INTO MO IL WHILE THE DEEP SFC LOW NOW OVER WRN WV CONTINUES
MOVING FURTHER EWD. THE SFC WIND WILL BECOME LGT FRI EVNG.

SPECIFICS FOR KSTL...FLURRIES SHOULD END BY MID MORNING. THE 1500 FT
CLOUD CEILING SHOULD SLOWLY RISE TO AROUND 2500 FT THIS AFTN...THEN
LIKELY DROP BACK TO AROUND 1500 FT LATE TGT. N-NWLY SFC WIND
AROUND 13 KTS WILL GRADUALLY WEAKEN TODAY...BECOMING LGT BY LATE
AFTN OR EARLY EVNG. THIS LGT WIND WILL BECOME SELY SAT MRNG AS THE
SFC RIDGE MOVES E OF THE AREA.

GKS

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Feb 25, 4:28 AM CST, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
428 AM CST FRI FEB 25 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261030-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
428 AM CST FRI FEB 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE OF THUNDERSTORMS ON SUNDAY AND SUNDAY NIGHT AS
A POTENT STORM SYSTEM IMPACTS THE REGION. SOME OF THE THUNDERSTORMS
ON SUNDAY NIGHT MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO RELAY STORM TOTAL SNOWFALL FROM THE MOST
RECENT STORM.

GLASS

In the hours before

Local storm report, Feb 25, 5:23 AM CST, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
523 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0522 AM     SNOW             TAYLOR                  39.94N  91.52W
02/25/2011  E4.0 INCH        MARION             MO   CO-OP OBSERVER

            STORM TOTAL SNOWFALL

&&

GKS
Local storm report, Feb 25, 5:42 AM CST, 2 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
542 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0541 AM     SNOW             WELLSVILLE              39.07N  91.57W
02/25/2011  E3.0 INCH        MONTGOMERY         MO   TRAINED SPOTTER

            STORM TOTAL SNOWFALL ESTIMATE OF 2.5 TO 3 INCHES

&&

GKS
Local storm report, Feb 25, 6:57 AM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
657 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 AM     SNOW             TROY                    38.98N  90.98W
02/25/2011  M3.2 INCH        LINCOLN            MO   NWS EMPLOYEE

            STORM TOTAL

&&

DYE
Local storm report, Feb 25, 6:59 AM CST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
659 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0658 AM     SNOW             HALLSVILLE              39.12N  92.22W
02/25/2011  M5.7 INCH        BOONE              MO   TRAINED SPOTTER

            STORM TOTAL.

&&

DYE
Local storm report, Feb 25, 7:01 AM CST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
701 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 AM     SNOW             PALMYRA                 39.80N  91.52W
02/25/2011  M6.9 INCH        MARION             MO   TRAINED SPOTTER

            STORM TOTAL.

&&

DYE
Local storm report, Feb 25, 7:02 AM CST, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
702 AM CST FRI FEB 25 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 AM     SNOW             3 E COLUMBIA            38.95N  92.27W
02/25/2011  M2.0 INCH        BOONE              MO   TRAINED SPOTTER

            STORM TOTAL.

&&

DYE

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 24, 7:36 PM CSTAreal Flood WarningLSXCrawford, Franklin, Iron, Jefferson, Madison, Sainte Genevieve and 2 more12 hr
Feb 24, 11:29 PM CSTRiver Flood WarningLSXOsage11 hr

Nearby

River Flood Warnings in Missouri, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.